Abstract and Applied Analysis

Top downloads over the last seven days

Pairwise Weakly Regular-Lindelöf SpacesAdem Kılıçman and Zabidin Salleh Volume 2008 (2008)
Products of Composition and Differentiation Operators from ${\mathcal{Q}}_{K}(p,q)$ Spaces to Bloch-Type SpacesWeifeng Yang and Stevo Stevic Volume 2009 (2009)
Some Identities of Symmetry for the Generalized Bernoulli Numbers and PolynomialsTaekyun Kim, Seog-Hoon Rim, and Byungje Lee Volume 2009 (2009)
Fractional Cauchy Problem with Caputo Nabla Derivative on Time ScalesJiang Zhu and Ling Wu Volume 2015, Special Issue (2014)
Exact Solutions of ${\varphi }^{\mathbf{4}}$ Equation Using Lie Symmetry Approach along with the Simplest Equation and Exp-Function MethodsHossein Jafari, Nematollah Kadkhoda, and Chaudry Masood Khalique Volume 2012, Special Issue (2012)
  • ISSN: 1085-3375 (print), 1687-0409 (electronic)
  • Publisher: Hindawi Publishing Corporation
  • Discipline(s): Applied Mathematics, Mathematics
  • Full text available in Euclid: 1996--
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/aaa